# SDR DALA2019040312127

- Difficulty date: March 30, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N666DN
- Make and model: Boeing 757232
- Aircraft serial: 25034
- Aircraft time: 83,004 hours, 38,144 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Unknown
- Location: L3 Door Arming
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 666 3L DOOR WILL CLOSE BUT WILL NOT ARM AT PUSH BACK. CORRECTIVE ACTION: ACTUATED ARM/DISARM LEVER. DOOR NOW ARMS NORMALLY. (4746298)
